Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pressure in head, off balance, cannot stand or walk. Is it multiple sclerosis?

Hello. I am 28 years old and for the past 4 months have been experiencing pressure in head. Strange dream like feeling. And feel very off balance like my legs will give out although they dont. This is also accompanied with tingling buzzing sensations and muscle twitches in legs feet and arm. Moatly on left side.I also believe as a result I get very anxious which may intensify my symptoms.I have had a brain mri a ct scan of my back as I have been having severe pain in neck and back and a sinus ct which showed pansinusitus.My question is could the weak feeling and off balance feeling be anxiety related in dealing with this chronic sinus infection? I have been to a neurologist and he said he was not impressed with my mri and doesnt feel its neurological. I have also had multiudes of blood tests and also been tp cardiologist who did a echocardiogram which came back normal. I m just at my whits end and cannot function regularly and I have an eight year old and just had a baby 5 months ago. Please help! No one seems to want to give me answers and I dont know which way to go. My primary is treating the sinuses with zyrtec,prednisone,cipro, flonase and mucinex and I was put on ativan to take at night as I am afraid to go to sleep feeling something is severly wrong with me.The only thing I keep telling myself is that if it were something severe it probably would have escelated by now or something would have been found.At this point I question ms,some spinal condition or some type of vascular or circulatory thing. It is worse the longer I stand or walk around and some days are slightly better then others. I also get a strange off balance feeling when I lift my legs while sitting. Could it be pinched nerves or some type of stress triggering it? As I mentioned I did give birth to my daighter 5 months ago and this all started shortly after.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Sorry to note that you are still symptomatic despite several consultations.
'Off balance' and 'sinus'! - they point to Ear Nose Throat. The balancing mechanism is there in the inner ear (The ear has outer, middle and inner parts). You ought to see ENT specialist - they have special tests to assess vertigo, hearing. sinuses etc.
Ativan is anxiety buster - it could also add to your symptoms. Zyrtec also can contribute. You seem to be intelligent - you correctly argue that such a long term problem is less likely to be serious...true indeed!
Treatment is easy. The problem is diagnosis! Sometimes, it takes time. One has to approach the right person! Be assured - your heart and brain are OK. Your symptoms are more of nuisance value than life style problem. Take things easy. Enjoy life. No cause for concern
God bless you
Take care
Good luck
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor